# SDR SWAA2022021029228

- Difficulty date: March 29, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241VF DELAMINATED AT AFT INBRD CORNER / FLOOR PANEL 241VF WITH DELAMINATION AT AFT I/B CORNER WAS REPLACED WITH A SERVICEABLE FLOOR PANEL DUE TO AMOUNT OF OTHER DAMAGE. PER AMM 53-21-00-400-801
